I am suffering from erectile dysfunction from last 3 YearI am suffering from erectile dysfunction from last 3 Year it's was happen suddenly I did enough masterbation .age 38 unmarried about to married in 10 days. I did use agnus castus Q for 10 days my sexual powers and libido get decrease. Pls suggest me what I do. No election after use of agnus castus Q . I was in good condition before using this medicine pls help me
aadi121 on 2018-04-14
One dose means 2 pills or drops.
♥ kadwa last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.